# SDR P5CA2018041600060

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,774 hours, 20,577 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Message
- Condition: False Activation
- Location: Charger
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER STATUS INDICATED.  COMPLETED FIM 24-31 FT 003 SYSTEM TEST.  TESTED OK.
